# SDR SWIA200210613

- Difficulty date: January 31, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,647 hours, 6,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: HP13332002
- Part serial: 00229H5665
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD IS CRACKED.  REMOVED AND REPLACED RIGHT WINDSHIELD.
